# SDR SWAA2020032442745

- Difficulty date: March 6, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN. STA 277, STR 10R, STRINGER CLIP IS CRACKED AT FASTNER HOLE COMMON TO FRAME. ( FWD SIDE OF FRAME)         REPLACED NEW STRINGER CLIP AT STA 277, STR 10R I.A.W SRM 51-40-02-0G & BOEING DWG 141A1110, TY : DWG ID:0051, REV:- A-TAG# WN6976 SI#7531655
